# SDR ASAA2023050343260

- Difficulty date: May 3, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61556
- Aircraft time: 20,133 hours, 6,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A359521
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FIND, MISSED ON PRIMARY. FUSELAGE SKIN ABOVE R/H HORZ ROOT@ BLADE SEAL TRACK IS HAS GOUGE. GROUNDED - YES. EVALUATED DAMAGE ON FUSELAGE SKIN @ STA 1145 ABOVE R/H HORZ ROOT.ORIGINAL THICKNESS .100,MAT REMOVED .060,MAT REMAINING .040.FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-01-1A-1.CUTOUT DAMAGE. PERFORMED HFEC OF CUTOUT & EXISTING FASTENER HOLES WITH NO DEFECTS NOTED.FABRICATED REPAIR FILLER USING 2024-T3 .100 CLAD PO# 1060037.1,REPAIR DOUBLER USING 2024-T3 .050 CLAD PO# 1056386.1&REPAIR TRIPLER USING 2028-T3 .063 CLAD PO# 1060038.1LOCATED, DRILLED & COUNTERSUNK ALL REPAIR PARTS.TREATD ALL REPAIR PARTS & INSTALLED. PART MARKED REPAIR, TOTAL REPAIR WEIGHT IS 4.8 LBS. AND DOES ONT REQ A MIG38.WORK PERFORMED IAW ASA EA # 900ER-53EA-25632.
